Alert archive / Michigan / Tornado Warnings in 2009

Tornado Warning 1, NWS Grand Rapids, MI

June 8, 2009Gratiot County, Michigan

NWS Grand Rapids, MI issued this tornado warning at Jun 8, 2009, 6:10 PM EDT for Gratiot County, Michigan. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2009, 6:10 PM EDT (22:10 UTC)
Expired
Jun 8, 2009, 6:45 PM EDT
In force
35 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Gratiot County, MI

The radar

The Grand Rapids radar (KGRR), 92 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:35 PM EDTTSTM WND DMG3 Nnw Ashley, MI6 TO 8 HEALTHY TREES DOWN BETWEEN BLAIR AND WISNER ROADS ON JOHNSON ROAD. TREES WERE A FOOT IN DIAMETER. ALSO PINE TREE WAS UPROOTED IN THE SAME AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:02 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGRR 082210
TORGRR
MIC057-082245-
/O.NEW.KGRR.TO.W.0001.090608T2210Z-090608T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
610 PM EDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL GRATIOT COUNTY IN CENTRAL MICHIGAN

* UNTIL 645 PM EDT

* AT 608 PM EDT...DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS
  LOCATED 4 MILES SOUTH OF ITHACA...AND MOVING EAST AT 25 MPH.

* THIS TORNADO WILL BE NEAR...
   NORTH STAR BY 620 PM EDT...
   EDGEWOOD BY 640 PM EDT...

  IN ADDITION TO THE TORNADO THREAT...LARGE HAIL AND DAMAGING WINDS
  OVER 60 MPH CAN ALSO BE EXPECTED IN THE FOLLOWING LOCATIONS...

  ITHACA...             NORTH STAR...         EDGEWOOD...
  LANGPORT...           LAFAYETTE TWP...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4319 8461 4327 8467 4344 8437 4319 8436
TIME...MOT...LOC 2210Z 247DEG 17KT 4324 8461

$$

LAURENS
2 follow-up statements
000 
WWUS53 KGRR 082231
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
631 PM EDT MON JUN 8 2009

MIC057-082245-
/O.CON.KGRR.TO.W.0001.000000T0000Z-090608T2245Z/
GRATIOT MI-
631 PM EDT MON JUN 8 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST
CENTRAL GRATIOT COUNTY...

AT 629 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS
TORNADO WAS LOCATED 5 MILES EAST OF NORTH STAR...AND MOVING EAST AT
25 MPH.

* THIS TORNADO WILL BE NEAR...
  RURAL GRATIOT COUNTY AT 640 PM EDT

  IN ADDITION TO THE TORNADO THREAT...LARGE HAIL AND DAMAGING WINDS
  OVER 60 MPH CAN ALSO BE EXPECTED IN THE FOLLOWING LOCATIONS...

  BEEBE...              NORTH STAR...         ITHACA...
  EDGEWOOD...           LAFAYETTE TWP...      LANGPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4319 8461 4327 8467 4344 8437 4319 8436
TIME...MOT...LOC 2230Z 264DEG 20KT 4325 8443

$$

DUKE
000 
WWUS53 KGRR 082245
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
645 PM EDT MON JUN 8 2009

MIC057-082253-
/O.EXP.KGRR.TO.W.0001.000000T0000Z-090608T2245Z/
GRATIOT MI-
645 PM EDT MON JUN 8 2009

...THE TORNADO WARNING FOR EAST CENTRAL GRATIOT COUNTY WILL EXPIRE AT
645 PM EDT...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT THOUGH UNTIL 700 PM 
EDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

STAY TUNED FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4319 8461 4327 8467 4344 8437 4319 8436
TIME...MOT...LOC 2243Z 264DEG 20KT 4326 8433

$$

DUKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 8, 4:28 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 8, 4:28 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 PM EDT MON JUN 8 2009

LATEST UPDATE...ALL BUT AVIATION...

.SYNOPSIS...(428 PM EDT MON JUN 8 2009)
LOW PRESSURE WILL PASS ACROSS CENTRAL LOWER MICHIGAN TONIGHT AND
DRAG A COLD FRONT THROUGH FROM THE WEST. SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THIS SYSTEM WILL DIMINISH OR END AFTER MIDNIGHT...
WITH DRY WEATHER FOLLOWING FOR TUESDAY AS THE LOW MOVES TOWARD NEW
ENGLAND. ANOTHER SYSTEM PASSING SOUTH OF MICHIGAN ON WEDNESDAY WILL
BRING ANOTHER CHANCE OF RAIN... MAINLY TO AREAS SOUTH OF INTERSTATE
96.

&&

.SHORT TERM...(428 PM EDT MON JUN 8 2009)
(TONIGHT THROUGH WEDNESDAY NIGHT)

WELL DEFINED MID LEVEL SHORTWAVE IS CURRENTLY APPROACHING FROM THE
WEST AND THE SFC WARM FRONT HAS NOW LIFTED NORTH TO ABOUT THE I96
CORRIDOR. BREAKS IN THE CLOUDS HAVE ALLOWED TEMPS TO REACH AROUND 80
WITH DEW POINTS IN THE UPPER 60S... AND CAPES ARE NOW NEAR 2500 J/KG
SOUTH OF I96. SHOWERS AND TSTMS ARE LIKELY THIS AFTERNOON AND
EVENING AS THE MID LEVEL WAVE AND SFC COLD FRONT MOVE THROUGH THE
REGION. SVR WX WITH DAMAGING WIND GUSTS AND/OR LARGE HAIL WILL BE
POSSIBLE THROUGH MID EVENING. TORNADOES CANNOT BE RULED OUT EITHER
WITH THE WARM FRONT AND VEERED LOW LEVEL FLOW EXISTING OVER THE AREA.

MODELS ARE NOT IN GOOD AGREEMENT ON THE SYSTEM PASSING SOUTH OF THE
STATE WEDNESDAY. SINCE WE ARE CURRENTLY FOCUSED HEAVILY ON THE
ONGOING EVENT... HAVE USED A BLEND OF GFS/NAM/ECMWF AND HPC
GUIDANCE. WILL CARRY CHANCE POPS BEGINNING LATE TUESDAY NIGHT IN THE
SW CWFA AND CHANCE POPS AREA WIDE WEDNESDAY INTO WEDNESDAY NIGHT.
THUNDER THREAT LOOKS RELATIVELY LOW ATTM CONSIDERING THAT THE FRONT
APPEARS TO REMAIN WELL SOUTH OF THE AREA.

&&

.LONG TERM...(428 PM EDT MON JUN 8 2009)
(THURSDAY THROUGH MONDAY)

DRY AND SEASONABLY COOL WX IS ANTICIPATED FROM THURSDAY THROUGH
SATURDAY AS A HIGH PRESSURE RIDGE BUILDS IN. THE WX PATTERN WILL
BECOME A LITTLE UNSETTLED LATER IN THE WEEKEND INTO MONDAY AS A
SOUTHERLY RETURN FLOW DEVELOPS ON THE BACK SIDE OF THE HIGH PRESSURE
RIDGE AND AS A LOW PRESSURE SYSTEM POTENTIALLY TRACKS NORTHEAST FROM
THE SOUTHERN PLAINS STATES INTO OUR REGION.

&&

.AVIATION...(105 PM EDT MON JUN 8 2009)
MAINLY MVFR TO IFR CONDITIONS ARE ANTICIPATED THIS AFTERNOON DUE TO
FAIRLY LOW CIGS. SCATTERED SHOWERS WILL CONTINUE TO DEVELOP THROUGH
MID AFTERNOON. THUNDERSTORMS WILL LIKELY DEVELOP FROM LATE AFTERNOON
THROUGH THIS EVENING AS THE LOW PRESSURE SYSTEM AND COLD FRONT
APPROACH. THE HEAVIER THUNDERSTORMS COULD PRODUCE GUSTY WINDS...
SOME HAIL AND BRIEFLY DROP CONDITIONS INTO THE LIFR FLIGHT
CATEGORY.

IFR TO LIFR CONDITIONS ARE ANTICIPATED OVERNIGHT DUE TO LOW CIGS AND
AS SOME PATCHY FOG DEVELOPS DUE TO ALL THE RESIDUAL LOW LEVEL
MOISTURE FROM THE RAINFALL. CONDITIONS WILL GRADUALLY IMPROVE INTO
THE MVFR FLIGHT CATEGORY BETWEEN 12Z AND 18Z TUE.

&&

.MARINE...(428 PM EDT MON JUN 8 2009)
THOUGHT THAT THE INFLUX OF HIGHER DEW POINTS OVER THE LAKE WOULD
RESULT IN DENSE FOG... BUT WEB CAMS REVEAL OTHERWISE SO WILL CANCEL
THE DENSE FOG ADVISORY. WINDS ARE APPARENTLY TOO STRONG. STILL
CANNOT RULE OUT SOME AREAS OF FOG IN SPOTS ESPECIALLY WHERE SFC LOW
TRACKS. WINDS AND WAVES EXPECTED TO REMAIN BELOW ADVISORY LEVELS
THROUGH THE PERIOD.

&&

.HYDROLOGY...(428 PM EDT MON JUN 8 2009)
1 TO 3 INCHES OF RAIN FELL EARLY THIS MORNING NORTH OF A LINE FROM
MUSKEGON TO MT PLEASANT... WITH AROUND 0.25 TO 0.50 SOUTH AND EAST
OF GRR. RECENT SUPERCELL IN THE LAN VICINITY LIKELY DUMPED QUICK
HEAVY AMOUNTS RESULTING IN URBAN FLOODING. ADDITIONAL URBAN AND/OR
SMALL STREAM FLOODING WILL BE POSSIBLE TONIGHT WHERE HEAVIER CELLS
DEVELOP/PERSIST. NO LARGE SCALE/RIVER FLOODING ANTICIPATED OVER THE
NEXT FEW DAYS HOWEVER SINCE BASIN AVERAGES SHOULD NOT BE
PARTICULARLY HIGH AND IT HAS BEEN DRY OF LATE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     MEADE
SHORT TERM:   MEADE
LONG TERM:    LAURENS
AVIATION:     LAURENS
MARINE:       MEADE
HYDROLOGY:    MEADE
Hazardous weather outlook, Jun 8, 6:06 AM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
606 AM EDT MON JUN 8 2009

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-091015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
606 AM EDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN MAY CAUSE SOME FLOODING OF POOR DRAINAGE AREAS TODAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS MAY BRING DAMAGING WINDS
AND LARGE HAIL BY LATE AFTERNOON AND EVENING. THESE STORMS WILL BE
IN ADVANCE OF A COLD FRONT. STORM MOTION WILL BE FROM THE WEST
SOUTHWEST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

OSTUNO

In the hours before

Special weather statement, Jun 8, 4:22 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 PM EDT MON JUN 8 2009

MIZ064-065-071>073-082115-
ALLEGAN-BARRY-CALHOUN-KALAMAZOO-VAN BUREN-
422 PM EDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DECATUR TO 11 MILES SOUTHWEST OF DECATUR...MOVING EAST NORTHEAST AT
35 MPH.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  LAWRENCE...           KEELER...             HAMILTON TWP...
  GLENDALE...           DECATUR...            PAW PAW...
  BLOOMINGDALE...       GOBLES...             KENDALL...
  LAWTON...             PORTER TWP...         MATTAWAN...
  ALAMO...              OTSEGO...             SCHOOLCRAFT...
  PLAINWELL...          OSHTEMO...            PORTAGE...

THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...OCCASIONAL CLOUD
TO GROUND LIGHTNING...AND HEAVY DOWNPOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4207 8621 4248 8596 4250 8518 4207 8522
TIME...MOT...LOC 2022Z 235DEG 39KT 4220 8599 4201 8611

LAURENS
Local storm report, Jun 8, 4:27 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
427 PM EDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     6 NW MASON              42.64N 84.51W
06/08/2009                   INGHAM             MI   TRAINED SPOTTER

            5 INCH LIVE TREE LIMB DOWN AT AURELIUS AND SYCAMORE.

&&

GWETZEL
Local storm report, Jun 8, 4:36 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
436 PM EDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLOOD            6 NW MASON              42.64N 84.52W
06/08/2009                   INGHAM             MI   TRAINED SPOTTER

            ROAD FLOODING AT AURELIUS AND HOLT ROAD. 10 INCHES
            STANDING WATER WITH STALLED CARS.

&&

GWETZEL
Special weather statement, Jun 8, 5:21 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
521 PM EDT MON JUN 8 2009

MIZ065-066-072-073-082200-
BARRY-CALHOUN-EATON-KALAMAZOO-
521 PM EDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCHOOLCRAFT...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  SCHOOLCRAFT...        VICKSBURG...          PORTAGE...
  FULTON...             GALESBURG...          CLIMAX...
  AUGUSTA...            BELLEVUE...           CONVIS TWP...
  CERESCO...            BEDFORD...            SPRINGFIELD...
  MARSHALL...           BATTLE CREEK...       ASSYRIA...

THIS STORM IS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4207 8572 4220 8575 4251 8506 4222 8486
      4207 8549
TIME...MOT...LOC 2121Z 244DEG 30KT 4216 8562

LAURENS
Special weather statement, Jun 8, 5:46 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
546 PM EDT MON JUN 8 2009

MIZ051-052-058-059-082245-
CLINTON-GRATIOT-IONIA-MONTCALM-
546 PM EDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF HUBBARDSTON...MOVING EAST AT 25
MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  FENWICK...            PALO...               VICKERYVILLE...
  BUTTERNUT...          CRYSTAL...            HUBBARDSTON...
  CARSON CITY...        POMPEII...            BRIDGEVILLE...
  PERRINTON...          ITHACA...             MAPLE RAPIDS...

THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...OCCASIONAL CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4340 8458 4307 8452 4307 8506 4319 8512
TIME...MOT...LOC 2146Z 261DEG 15KT 4309 8505

LAURENS
Local storm report, Jun 8, 5:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             5 S MIDDLEVILLE         42.64N 85.45W
06/08/2009  E0.25 INCH       BARRY              MI   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL. WIND GUST TO 50 MPH.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:23 AM EDTMarine Dense Fog AdvisoryGRR5 hr
Jun 8, 3:06 PM EDTSpecial Weather StatementGRRIngham54 min
Jun 8, 3:19 PM EDTSevere Thunderstorm WarningGRRClinton, Eaton, Ingham56 min
Jun 8, 3:54 PM EDTSevere Thunderstorm WarningGRRIngham51 min
Jun 8, 4:22 PM EDTSpecial Weather StatementGRRKalamazoo53 min
Jun 8, 5:06 PM EDTSevere Thunderstorm WarningGRRBarry54 min
Jun 8, 5:21 PM EDTSpecial Weather StatementGRRCalhoun, Kalamazoo39 min
Jun 8, 5:39 PM EDTSpecial Marine WarningGRR111 min
Jun 8, 5:46 PM EDTSpecial Weather StatementGRRGratiot59 min
Jun 8, 5:59 PM EDTSevere Thunderstorm WarningGRRGratiot, Montcalm61 min
Jun 8, 6:42 PM EDTSevere Thunderstorm WarningGRRAllegan, Ottawa, Van Buren63 min
Jun 8, 7:08 PM EDTSpecial Weather StatementGRRJackson97 min
Jun 8, 7:23 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry52 min
Jun 8, 7:33 PM EDTSpecial Weather StatementGRRKalamazoo57 min
Jun 8, 7:59 PM EDTSpecial Weather StatementGRREaton, Ingham61 min

Nearby

Tornado Warnings in Michigan, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.